# SDR 20000518SH003

- Difficulty date: April 26, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: C992203
- Condition: Damaged
- Location: T/R Drive Shaft
- Part time: 1,155 hours
- Component: Nr 2 T/R Drivesh
- Component part number: 407040303105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECURRING 25-HOUR INSPECTION AND BEARING LUBRICATION (PER ASB 407-00-35/AD 2000-02-12), ACCUMULATED GREASE EXPELLED FROM AROUND THE SEAL IS BLACK DETERMINING BEARING IS DAMAGED.  (X)
